MathSciNet Relay Station
MathSciNet bibliographic data
MR2377959 45B05 (28B05 45J05 46G10 47N20)
Sikorska-Nowak, Aneta Existence of solutions of nonlinear integral equations and Henstock-Kurzweil integrals. Comment. Math. (Prace Mat.) 47 (2007), no. 2, 227–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement